Please use this identifier to cite or link to this item: http://ahro.austin.org.au/austinjspui/handle/1/11068
Title: Education and imaging. Gastrointestinal: Ibuprofen-induced duodenal stricture resulting in malnutrition.
Authors: Lim, E J
Affiliation: Austin Hospital, Heidelberg, Victoria, Australia.
Issue Date: 1-Jul-2010
Citation: Journal of Gastroenterology and Hepatology; 25(7): 1330
Internal ID Number: 20594265
URI: http://ahro.austin.org.au/austinjspui/handle/1/11068
DOI: 10.1111/j.1440-1746.2010.06398.x
URL: http://www.ncbi.nlm.nih.gov/pubmed/20594265
Type: Journal Article
Subjects: Adult
Anti-Inflammatory Agents, Non-Steroidal.adverse effects
Biopsy
Duodenal Obstruction.chemically induced.diagnosis.therapy
Duodenal Ulcer.chemically induced.diagnosis.therapy
Duodenoscopy
Endoscopy, Gastrointestinal
Enteral Nutrition
Humans
Ibuprofen.adverse effects
Male
Malnutrition.diagnosis.etiology.therapy
Radiography, Abdominal
Appears in Collections:Journal articles

Files in This Item:
There are no files associated with this item.


Items in AHRO are protected by copyright, with all rights reserved, unless otherwise indicated.